Can Thrush Cause A Metallic Taste In Your Mouth
Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others
Posted by Anonymous, 2 Repliesrecently i developed slightly white yellowish thin coating to my tongue. i've been a pretty regular smoker for ten years, and quit cold turkey when i saw this. i can brush my tongue to the point where it is ALMOST gone, but not entirely. then... Read more »
Posted by TheTyger, 3 RepliesOne of the symptoms I experienced was a dry mouth lacking in saliva. My mouth felt kind of sticky and burning. Was this thrush? Or is thrush mainly a bunch of white stuff that resembles cottage cheese on the tongue? Could this have been an oral... Read more »
Posted by Anonymous, 1 ReplyIs thrush considered little white bumps around your taste buds on the back of your tongue?
Read more »
Posted by Anonymous, 2 RepliesWhat is thrush? Does it appear within the ARS period ?
Read more »
Posted by uhohblita, 5 RepliesAfter terrible bouts of bed sheet soaking night sweats, i woke up and definately had thrush!! small white patches in back of mouth and under tongue.. and terrible taste in mouth.. what is going on?!?!
for a reminder, i've had multiple elisa's neg at... Read more »
Ask the Experts
The Robert James Frascino AIDS FoundationHi Metallic Mouth,Sorry to hear about your recent diagnosis, but I'm glad you are hooked into an excellent HIV/AIDS health care setting. The director of research there, Dr. Ron Mitsuyasu, is a good friend of mine. Please send him my best... Read more »
University of Minnesota, School of MedicineYou dont mention whether you have been on those meds for a short or long time. Ritonavir boosted protease inhibitors can cause taste abnormalities (most often a metallic like taste) as well as loose stools or promote expression of fast bowel transit... Read more »
University of Minnesota, School of MedicineI am confused by your statement that you are taking a single Kaletra-in the US the standard dose of Kaletra is 2 orally twice daily usually with 2 other HIV meds. A small minority of patients in my experience are sensitive to ritonavir with... Read more »
University of Minnesota, School of MedicineI have had a number of patients on AZT and 3TC who have the same complaints over the years (? < 5% overall). I had a needlestick myself about 2 weeks ago so am having to endure 4 weeks of drugs with various drug associated symptoms so I can... Read more »
Guides for People With HIV